IJPAM: Volume 74, No. 4 (2012)
FUZZY ANTI--NORMED LINEAR SPACES
Department of Mathematics
Osmania University, Hyderabad, 500004, AP, INDIA
Abstract. The aim of this paper to give the set of all -best approximations on fuzzy anti--normed spaces and prove some theorems in the sense of Vaezpour and Karimi .
Received: November 5, 2011
AMS Subject Classification: 46A30, 46S40, 46A70, 54A40
Key Words and Phrases: -normed spaces, fuzzy anti--norms, -best approximation, -proximinal set, -chebyshev set
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395